# SDR USAA2009112393196

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CRACK IN AFT SERVICE DOOR Z-ANGLE BETWEEN BS 887 TO BS 1016.  REPAIRED AFT SERVICE DOOR Z-ANGLE BETWEEN BS 887 TO BS 1016 IAW B737 SRM 51-40-02.
